# SDR USAA2014111900002

- Difficulty date: November 17, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 77,542 hours, 34,882 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT NR 1 ENG PYLON NR 12 RIB CRACKED.  REMOVED, LOCATED & INSTALLED NEW LOWER SECTION OF RIB 12 IAW SRM 51-42-11.
